RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1986, Volume 173, Pages 90–112 (Mi tm2151)  

This article is cited in 6 scientific papers (total in 6 papers)

Embedding of constructive and structural Lipschitz spaces in symmetric spaces

M. L. Gol'dman


Full text: PDF file (2282 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1987, 173, 93–118

Bibliographic databases:
UDC: 517.5

Citation: M. L. Gol'dman, “Embedding of constructive and structural Lipschitz spaces in symmetric spaces”, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Collection of papers, Trudy Mat. Inst. Steklov., 173, 1986, 90–112; Proc. Steklov Inst. Math., 173 (1987), 93–118

Citation in format AMSBIB
\Bibitem{Gol86}
\by M.~L.~Gol'dman
\paper Embedding of constructive and structural Lipschitz spaces in symmetric spaces
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~11
\bookinfo Collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1986
\vol 173
\pages 90--112
\mathnet{http://mi.mathnet.ru/tm2151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864837}
\zmath{https://zbmath.org/?q=an:0639.46027}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 173
\pages 93--118


Linking options:
  • http://mi.mathnet.ru/eng/tm2151
  • http://mi.mathnet.ru/eng/tm/v173/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. L. Gol'dman, R. A. Kerman, “On Optimal Embedding of Calderon Spaces and Generalized Besov Spaces”, Proc. Steklov Inst. Math., 243 (2003), 154–184  mathnet  mathscinet  zmath
    3. Goldman M.L., Kerman R., “On the rearrangement invariant hull of a Calderon space”, Doklady Mathematics, 68:2 (2003), 177–181  mathnet  isi
    4. M. L. Gol'dman, F. Énriquez, “Description of the Rearrangement Invariant Envelope of an Anisotropic Calderon Space”, Proc. Steklov Inst. Math., 248 (2005), 89–100  mathnet  mathscinet  zmath
    5. Farkas W., Leopold H.-G., “Characterisations of function spaces of generalised smoothness”, Annali Di Matematica Pura Ed Applicata, 185:1 (2006), 1–62  crossref  isi
    6. Goldman M.L., “Rearrangement invariant envelopes of generalized Besov, Sobolev, and Calderon spaces”, Interaction of Analysis and Geometry, Contemporary Mathematics Series, 424, 2007, 53–81  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:144
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020